# SDR IPXA12573625

- Difficulty date: May 7, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 27,670 hours, 18,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141N581048
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLIGHT DECK FLOOR LBL 8 AFT OF CENTER PEDESTAL CORRODED.     FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DWG LOR5L53022 (REV -), REPAIR 2.
